# SDR AALA202306133834

- Difficulty date: May 22, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N572UW
- Make and model: Airbus A320*
- Aircraft serial: 5899
- Aircraft time: 30,426 hours, 12,065 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Valve
- Condition: Leaking
- Location: Zone 100 - Fuse
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG DIRTY SOCK SMELL THROUGHOUT THE CABIN DURING DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202305253834: MAINTENANCE FOUND THE APU INTAKE AND PLENUM HAD SIGNS OF CONTAMINATION. MAINTENANCE DETERMINED THAT THE SOURCE OF THE CONTAMINATION WAS THE YELLOW HYDRAULIC RESERVOIR DRAIN VALVE WHICH WAS LEAKING. MAINTENANCE REPLACED THE DRAIN VALVE PER AMM 29-13-41 AND ACCOMPLISHED AN ENHANCED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014 **. (CLOSED)
